# SDR C2XA02CL206

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001007
- Part serial: 2208
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3228 THE CREW REPORTED A FLAP FAIL MESSAGE WHEN FLAPS SELECTED.  THE CREW DECLEARED A EMERGENCY AND LANDED IN CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
